MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EU2110X15B
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report that a trilogy evo ventilator was providing an incorrect pressure.No further details were provided.No patient harm or serious injury was reported.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously received a report that a trilogy evo ventilator was providing an incorrect pressure.No further details were provided.No patient harm or serious injury was reported.Additional information received on 3/9/2026 stated the customer does not wish to return the device for investigation and the issue was not due to an out of the box failure.At this time, no further investigation can be completed.Should further investigation provide new information that impacts the outcome of the investigation or the associated medical device reporting, a supplemental report will be submitted accordingly.The manufacturer has updated section h in this report.
 
Additional Manufacturer Narrative
Additional information received on 4/28/2026 from (b)(6), states the evaluation determined that the issue of incorrect pressure was unable to be duplicated.The device was sent back to the customer.The reported failure of incorrect pressure is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23778225
Report Number2518422-2025-112556
Device Sequence Number21361594
Product Code CBK
UDI-Device Identifier00606959054981
UDI-Public(01)00606959054981
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEU2110X15B
Device Catalogue NumberEU2110X15B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer03/09/2026
04/28/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date03/19/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown